Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Prescribed Deviry for continuous periods. Light periods after missing dosage. When will it stop?

I have got continuous periods for one and a half month, that too not continous and not heavy. Doctor advised me to take deviry 10 mg tablet 3 times/day for 1 week and then reduce to 2 times/day for next week and then reduce to 1/day for the next week. I completed the first week and the periods stopped for me. But during the second week ie 2 days before, I missed one tablet and now I am getting periods lightly, from the next day after that miss.When it will get stopped or Is there any problem with that?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
use homoeopathic medicine pulsatilla 200 , 4drop 2 times and sepia 200 4 drop 2 times
dr praveen pathak
Answered: Sun, 17 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor